Differential and Integral Equations

Some bifurcation results for a class of $p$-Laplacian like operators

M. García-Huidobro, R. Manásevich, and K. Schmitt

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider bifurcation problems for classes of nonlinear ordinary differential equations which arise via the study of radial solutions of quasilinear elliptic partial differential equations similar to equations involving the p-Laplacian.

Article information

Source
Differential Integral Equations, Volume 10, Number 1 (1997), 51-66.

Dates
First available in Project Euclid: 6 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367846883

Mathematical Reviews number (MathSciNet)
MR1424798

Zentralblatt MATH identifier
0879.34029

Subjects
Primary: 34B15: Nonlinear boundary value problems
Secondary: 34A47 35B32: Bifurcation [See also 37Gxx, 37K50] 35J65: Nonlinear boundary value problems for linear elliptic equations

Citation

García-Huidobro, M.; Manásevich, R.; Schmitt, K. Some bifurcation results for a class of $p$-Laplacian like operators. Differential Integral Equations 10 (1997), no. 1, 51--66. https://projecteuclid.org/euclid.die/1367846883


Export citation